Tight closure and strong F-regularity
Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987), Mémoires de la Société Mathématique de France, Serie 2 no. 38  (1989), p. 119-133
@incollection{MSMF_1989_2_38__119_0,
     author = {Hochster, Melvin and Huneke, Craig},
     title = {Tight closure and strong F-regularity},
     booktitle = {Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {38},
     year = {1989},
     pages = {119-133},
     zbl = {0699.13003},
     mrnumber = {91i:13025},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1989_2_38__119_0}
}
Hochster, Melvin; Huneke, Craig. Tight closure and strong F-regularity, in Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987), Mémoires de la Société Mathématique de France, Serie 2, no. 38 (1989), pp. 119-133. doi : 10.24033/msmf.343. http://www.numdam.org/item/MSMF_1989_2_38__119_0/

[B] J.-F. Boutot. Singularités rationnelles et quotients par les groupes réductifs. Invent. Math. 88 (1987) 65-68. | MR 88a:14005 | Zbl 0619.14029

[BrS] J. Briancon and H. Skoda. Sur la clôture intégrale d'un idéal de germes de fonctions holomorphes en un point de Cn. C. R. Acad. Sci. Paris Sér. A 278 (1974) 949-951. | MR 49 #5394 | Zbl 0307.32007

[H1] M. Hochster. Contracted ideals from integral extensions of regular rings. Nagoya Math. J. 51 (1972) 25-43. | MR 50 #2149 | Zbl 0245.13012

[H2] M. Hochster. Topics in the homological theory of modules over commutative rings. C.B.M.S. Regional Conf. Ser. in Math. N° 24, A.M.S., Providence, R.I. 1975. | MR 51 #8096 | Zbl 0302.13003

[H3] M. Hochster. Canonical elements in local cohomology modules and the direct summand conjecture. J. of Algebra 84 (1983) 503-553. | MR 85j:13021 | Zbl 0562.13012

[HH1] M. Hochster and C. Huneke. Tightly closed ideals. Bull. Amer. Math. Soc., 18 (1988) 45-48. | MR 89b:13003 | Zbl 0674.13003

[HH2] M. Hochster and C. Huneke. Tight closure, invariant theory, and the Briançon-Skoda theorem, in preparation.

[HR1] M. Hochster and J.L. Roberts. Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay. Advances in Math. 13 (1974) 115-175. | MR 50 #311 | Zbl 0289.14010

[HR2] M. Hochster and J.L. Roberts. The purity of the Frobenius and local cohomology. Advances in Math. 21 (1976) 117-172. | MR 54 #5230 | Zbl 0348.13007

[K] G. Kempf. The Hochster-Roberts theorem of invariant theory. Michigan Math. J. 26 (1979) 19-32. | MR 80g:14040 | Zbl 0409.13004

[LS] J. Lipman and A. Sathaye. Jacobian ideals and a theorem of Briançon-Skoda. Michigan Math. J. 28 (1981) 199-222. | MR 83m:13001 | Zbl 0438.13019

[LT] J. Lipman and B. Teissier. Pseudo-rational local rings and a theorem of Briançon-Skoda about integral closures of ideals. Michigan Math. J. 28 (1981) 97-1116. | MR 82f:14004 | Zbl 0464.13005

[PS] C. Peskine and L. Szpiro. Dimension projective finie et cohomologie locale. I.H.E.S. Publ. Math. 42 (1973) 323-395. | Numdam | Zbl 0268.13008

[W] K. Watanabe. Study of F-purity in dimension two, preprint, Tokai University, Hiratsuka, 259-12, Japan.